# SDR R61A201212050713

- Difficulty date: December 5, 2012
- Submitted: December 12, 2012
- Operation: Air carrier
- Aircraft: N102HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000157
- Aircraft time: 15,883 hours, 12,465 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Part number: 17083352901
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND RUST ON L2 DOOR STOP PADS 3 EACH ON AFT SIDE.  MAINTENANCE REMOVED AND REPLACED L2 DOOR STOP PADS 3 EACH ON AFT SIDE IAW EMB 175 AMM 53-23-21.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
